Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 25, Issue 2, Pages 311–316 (Mi mz8308)  

Certain properties of random series

S. N. Antonov, A. A. Ryabinin

Gor'kii State University

Full text: PDF file (329 kB)

English version:
Mathematical Notes, 1979, 25:2, 160–163

Bibliographic databases:

UDC: 519
Received: 23.04.1976

Citation: S. N. Antonov, A. A. Ryabinin, “Certain properties of random series”, Mat. Zametki, 25:2 (1979), 311–316; Math. Notes, 25:2 (1979), 160–163

Citation in format AMSBIB
\Bibitem{AntRya79}
\by S.~N.~Antonov, A.~A.~Ryabinin
\paper Certain properties of random series
\jour Mat. Zametki
\yr 1979
\vol 25
\issue 2
\pages 311--316
\mathnet{http://mi.mathnet.ru/mz8308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526841}
\zmath{https://zbmath.org/?q=an:0445.60045}
\transl
\jour Math. Notes
\yr 1979
\vol 25
\issue 2
\pages 160--163
\crossref{https://doi.org/10.1007/BF01142730}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JF82000028}


Linking options:
  • http://mi.mathnet.ru/eng/mz8308
  • http://mi.mathnet.ru/eng/mz/v25/i2/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:127
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021